# SDR IXXA2013092700056

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS 324CLX, LOWER BOX INTERNAL LT FWD LOWER RIB CRACKED.  R & R FWD LOWER RIB IAW SRM 51-40-02.
